Volume 31, Number 2
Previous Issue Next Issue

Lunji Song, Jing Zhang & Li-Lian Wang

10.4208/jcm.1210-m4094

J. Comp. Math., 31 (2013), pp. 107-136.

Preview Full PDF 125 2339 Abstract

Xia Wang & Guoliang Xu

10.4208/jcm.1212-m4128

J. Comp. Math., 31 (2013), pp. 137-153.

Preview Full PDF 203 2368 Abstract

Zhiyong Si, Jian Su & Yinnian He

10.4208/jcm.1210-m3799

J. Comp. Math., 31 (2013), pp. 154-174.

Preview Full PDF 227 2360 Abstract

Elisabete Alberdi Celaya & Juan José Anza

10.4208/jcm.1212-m3987

J. Comp. Math., 31 (2013), pp. 175-189.

Preview Full PDF 221 2396 Abstract

Haibao Chen & Yaolin Jiang

10.4208/jcm.1210-m4016

J. Comp. Math., 31 (2013), pp. 190-208.

Preview Full PDF 212 2354 Abstract

Duanmei Zhou, Guoliang Chen, Guoxing Wu & Xiangyun Zhang

10.4208/jcm.1210-m4082

J. Comp. Math., 31 (2013), pp. 209-220.

Preview Full PDF 220 2353 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard